# SDR UPS02838259

- Difficulty date: April 14, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part serial: TAG477689
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BS 683 BETWEEN L31 & L30R HAS CRACKED FITTING.  REMOVED DAMAGED FITTING IAW DC8 SRM 51-1-20D, LOCATED DRILLED AND DEBURRED NEW FITTING IAW DC8 SRM 51-1-24, INSTALLED IAW DC8 SRM 51-1-20D.
